# SDR ASOA20150429014

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 32,785 hours, 18,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A 3A CHECK WHEN THE NR 2 EMERGENCY LIGHT INVERTER WAS FOUND INOPERATIVE.  MAINTENANCE R & R THE NR 2 INVERTER IAW AMM 33-50-11. OPS CHECK GOOD AND WAS RELEASED.
